# SDR VTZA97073

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6546 - IAD-ROA - DURING CLIMB FLIGHT, MADE AN UNSCHEDULED LANDING DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED. AIRCRAFT RETURNED TO IAD AND GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND AND REPAIRED BROKEN WIRE. OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
